# SDR FDEA201612064337

- Difficulty date: December 6, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B WING FIXED L/E COMPARTMENT BEADED DOUBLER CRACK IN 2EA BAYS AT APPX XOS STA 650- XOS 654. REPAIRED LT O/B WING FIXED L/E COMPARTMENT BEADED DOUBLER BETWEEN XOS STA 650- XOS 654 PER SRM 57-40-02-2R, REPAIR 15, FIG 203, 51-21-01-0G, 51-35-01-0G.
